Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("RENOUVELLEMENT")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 15771

  • Page / 631

Export

Selection :

  • and

ON A TRANSIENT RENEWAL FUNCTION OF DOMINATED VARIATIONDEWESS M.1980; MATH. OPER.-FORSCH. STATIST., OPTIMIZ.; DDR; DA. 1980; VOL. 11; NO 3; PP. 499-505; ABS. GER/RUS; BIBL. 7 REF.Article

A BRANCHING PROCESS WITH DISASTERS.KAPLAN N; SUDBURY A; NILSEN TS et al.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 47-59; BIBL. 8 REF.Article

ANOTHER CHARACTERIZATION OF THE POISSON PROCESS.HOLMES PT.1974; SANKHYA, A; INDIA; DA. 1974; VOL. 36; NO 4; PP. 449-450; BIBL. 1 REF.Article

LINEAR BOUNDS ON THE RENEWAL FUNCTION.MARSHALL KT.1973; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1973; VOL. 24; NO 2; PP. 245-250; BIBL. 3 REF.Article

SOME LIMIT THEOREMS IN RENEWAL THEORYGOROSTIZA LG.1972; BOL. SOC. MAT. MEX.; MEX.; DA. 1972; VOL. 17; NO 1; PP. 32-39; BIBL. 5 REF.Serial Issue

ANOTHER UPPER BOUND FOR THE RENEWAL FUNCTION.DALEY DJ.1976; ANN. PROBAB.; U.S.A.; DA. 1976; VOL. 4; NO 1; PP. 109-114; BIBL. 6 REF.Article

AVAILABILITY OF A RENEWABLE, CHECKED SYSTEM.PLATZ O.1976; I.E.E.E. TRANS. RELIABIL.; U.S.A.; DA. 1976; VOL. 25; NO 1; PP. 56-58; BIBL. 6 REF.Article

ON A CLASS OF CHARACTERISTIC FUNCTIONS SATISFYING A DIFFERENTIAL EQUATION.KUBIK L.1975; PERIOD. MATH. HUNGAR.; HONGR.; DA. 1975; VOL. 6; NO 2; PP. 185-190; BIBL. 3 REF.Article

RENEWAL THEORY IN TWO DIMENSIONS. ASYMPTOTIC RESULTS.HUNTER JJ.1974; ADV. APPL. PROBAB.; G.B.; DA. 1974; VOL. 6; NO 3; PP. 546-562; BIBL. 20 REF.Article

FURTHER MONOTONICITY PROPERTIES FOR SPECIALIZED RENEWAL PROCESSESBROWN M.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 5; PP. 891-895; BIBL. 4 REF.Article

NUMERICAL SOLUTION AND INFERENCE FOR INTERVAL-RELIABILITY OF REPAIRABLE COMPONENTS.RACICOT RL.1975; I.E.E.E. TRANS. RELIABIL.; U.S.A.; DA. 1975; VOL. 24; NO 1; PP. 57-63; BIBL. 28 REF.Article

THE SUPERPOSITION OF THE BACKWARD AND FORWARD PROCESSES OF A RENEWAL PROCESS.COLEMAN R.1976; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1976; VOL. 4; NO 2; PP. 135-148; BIBL. 10 REF.Article

ENVIRONMENTAL IMPACTS OF HIGHWAY TRAFFIC AS TWO-SIDED FILTRERED MARKOV RENEWAL PROCESSES.MARCUS AH.1974; J. R. STATIST. SOC., B; G.B.; DA. 1974; VOL. 36; NO 3; PP. 426-429; BIBL. 8 REF.Article

A STOCHASTIC MODEL FOR TIME LAG IN REPORTING OF CLAIMS.KARLSSON JE.1974; J. APPL. PROBABIL.; G.B.; DA. 1974; VOL. 11; NO 2; PP. 382-387; BIBL. 5 REF.Article

AN ASYMPTOTIC RENEWAL THEOREM FOR M-GENERAL RENEWAL PROCESSES.NICULESCU SP.1978; BULL. MATH. SOC. SCI. MATH. REPUB. SOCIAL. ROUMAN.; ROUMAN.; DA. 1978; VOL. 22; NO 1; PP. 55-59; BIBL. 8 REF.Article

PERIODICITY IN MARKOV RENEWAL THEORY.CINLAR E.1974; ADV. APPL. PROBAB.; G.B.; DA. 1974; VOL. 6; NO 1; PP. 61-78; BIBL. 9 REF.; (SYMP. MATH. GENET.; SHEFFIELD; 1973)Conference Paper

AN L1 LIMIT THEOREM FOR DENSITIES OF RENEWAL MEASURES.TRAXLER RH.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 32; NO 4; PP. 301-308; BIBL. 5 REF.Article

AN UPPER BOUND FOR THE RENEWAL FUNCTIONSTONE CJ.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 6; PP. 2050-2052; BIBL. 1 REF.Serial Issue

A useful generalization of renewal theory: counting processes governed by non-negative Markovian incrementsKIJIMA, M; SUMITA, U.Journal of applied probability. 1986, Vol 23, Num 1, pp 71-88, issn 0021-9002Article

UPPER BOUNDS FOR THE RENEWAL FUNCTION VIA FOURIER METHODSDALEY DJ.1978; ANN. PROBAB.; USA; DA. 1978; VOL. 6; NO 5; PP. 876-884; BIBL. 8 REF.Article

STOCHASTIC CLEARING SYSTEMS.STIDHAM S JR.1974; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1974; VOL. 2; NO 1; PP. 85-113; BIBL. 1 P.Article

An approximate solution of the integral equation of renewal theoryDELIGONUL, Z. S.Journal of applied probability. 1985, Vol 22, Num 4, pp 926-931, issn 0021-9002Article

THE INSPECTION PARADOX IN RENEWAL-REWARD PROCESSESWILSON JR.1983; OPERATIONS RESEARCH LETTERS; ISSN 507679; NLD; DA. 1983; VOL. 2; NO 1; PP. 27-30; BIBL. 9 REF.Article

A MULTIDIMENSIONAL RENEWAL THEOREM.RYAN TA JR.1976; ANN. PROBAB.; U.S.A.; DA. 1976; VOL. 4; NO 4; PP. 656-661; BIBL. 5 REF.Article

NOTE SUR LE CALCUL DE LA CONSOMMATION MOYENNE DE PIECES DE RECHANGEFOURCADE GM.1972; REV. STATIST. APPL.; FR.; DA. 1972; VOL. 20; NO 4; PP. 47-62; BIBL. 7 REF.Serial Issue

  • Page / 631